RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2008, Volume 72, Issue 4, Pages 97–120 (Mi izv581)  

This article is cited in 4 scientific papers (total in 4 papers)

Topological characteristics of multi-valued maps and Lipschitzian functionals

V. S. Klimov

P. G. Demidov Yaroslavl State University

Abstract: This paper deals with the operator inclusion $0\in F(x)+N_Q(x)$, where $F$ is a multi-valued map of monotonic type from a reflexive space $V$ to its conjugate $V^*$ and $N_Q$ is the cone normal to the closed set $Q$, which, generally speaking, is not convex. To estimate the number of solutions of this inclusion we introduce topological characteristics of multi-valued maps and Lipschitzian functionals that have the properties of additivity and homotopy invariance. We prove some infinite-dimensional versions of the Poincaré–Hopf theorem.

DOI: https://doi.org/10.4213/im581

Full text: PDF file (631 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2008, 72:4, 717–739

Bibliographic databases:

UDC: 517.946
MSC: 58C30, 55M20, 58E05, 35K55, 34G99, 34A60, 34A26, 34C11, 34A34, 47E05, 47F05
Received: 14.04.2005
Revised: 29.12.2006

Citation: V. S. Klimov, “Topological characteristics of multi-valued maps and Lipschitzian functionals”, Izv. RAN. Ser. Mat., 72:4 (2008), 97–120; Izv. Math., 72:4 (2008), 717–739

Citation in format AMSBIB
\Bibitem{Kli08}
\by V.~S.~Klimov
\paper Topological characteristics of multi-valued maps and Lipschitzian functionals
\jour Izv. RAN. Ser. Mat.
\yr 2008
\vol 72
\issue 4
\pages 97--120
\mathnet{http://mi.mathnet.ru/izv581}
\crossref{https://doi.org/10.4213/im581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2452235}
\zmath{https://zbmath.org/?q=an:1166.47049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008IzMat..72..717K}
\elib{http://elibrary.ru/item.asp?id=11161432}
\transl
\jour Izv. Math.
\yr 2008
\vol 72
\issue 4
\pages 717--739
\crossref{https://doi.org/10.1070/IM2008v072n04ABEH002413}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259374600005}
\elib{http://elibrary.ru/item.asp?id=13587824}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349095521}


Linking options:
  • http://mi.mathnet.ru/eng/izv581
  • https://doi.org/10.4213/im581
  • http://mi.mathnet.ru/eng/izv/v72/i4/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Demyankov, “Variatsionnye neravenstva i printsip virtualnykh peremeschenii”, Model. i analiz inform. sistem, 17:3 (2010), 48–57  mathnet  elib
    2. V. S. Klimov, N. A. Demyankov, “Relative rotation and variational inequalities”, Russian Math. (Iz. VUZ), 55:6 (2011), 37–45  mathnet  crossref  mathscinet  elib
    3. N. A. Demyankov, V. S. Klimov, “Ob odnom klasse operatornykh vklyuchenii”, Model. i analiz inform. sistem, 19:3 (2012), 63–72  mathnet
    4. V. S. Klimov, “Operator Inclusions and Quasi-Variational Inequalities”, Math. Notes, 101:5 (2017), 863–877  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:306
    Full text:83
    References:47
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019